# SDR DLM11020330

- Difficulty date: March 15, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N803DE
- Make and model: Doug MD-11
- Aircraft serial: 48474
- Aircraft time: 46,233 hours, 5,877 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Relief Valve
- Part number: 23962368
- Condition: Open
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TRIP CHECK, FOUND L1 DOOR EMERGENCY EXIT N2 RESERVOIR PRESSURE READING 0 PSI.  FOUND PRESSURE RELIEF VALVE OPEN.  REPLACED PRESS RELIEF VALVE PER M/M.  CHARGED N2 PRESSURE AND PRESSURE CHECKS OKAY PER M/M.
